Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

On and off fever, diagonised and cured, started again, platelate count was 1.35lac. Any suggestion?

Hi Sir, I am having fever from last one month. It comes for 1-2day and goes after taking medicine for a week around, its happening like a cycle. In the very beginning, I visited to a doctor had all the tests & got well in around 2 week but after a weeks time the cycle started. My platelate count was 1.35lac. But there was no big difference in count while platelate monitored(only 10k t o5k). Please help
Asked On : Tue, 15 Oct 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Homeopath 's  Response
hi welcome to HCM

-i had gone through your query and understand your concerns.i would come up with the possibility of THRMBOCYTOPENIA may be the cause for your sufferings.

possible causes include;

-anemia ;check your Hb% levels for confirmation

-dengue; but in your case it may not be the possible condition.

diet to follow

-avoiding eating carbohydrates and sweets

-eat plenty of fruits and vegetables esp leafy veg

-drink 6 lit of fresh water per day

-avoid cool drinks

-avoid frequent taking of pain killers.

treatment option;
i advise you taking Homeopathic medicines gives safe and permanent cure for your complaints
Usually in such cases I will give treatment for my patients in the following manner
GINKGO BILOBAQ 10 drops with lukewarm warm water is specific
consult your local homeopathic physician for correct diagnosis of the case and remedy to fit your complaints
I hope this is helpful for you, thank you          



Answered: Tue, 15 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor